# SDR ASAA2023100145368

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 72,451 hours, 29,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233001( EMERGENCY BATTERY PACK FUNCTIONAL CHECK FOUND FWD AND AFT BATTERY PACK FOR L1065 AND L1207 AISLE LIGHT TEST FAIL. GROUNDED - YES. REMOVED AND REPLACED POWER PACK AT FWD AND AFT CABIN LOCATION AND OPS CHECK FOUND NORMAL, REF AMM 33-51-06-960-805 AND SSM 33-51-13.
